# SDR C2XA95IA090

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120RT
- Aircraft serial: 120190
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 12017056010
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE RT WING DEFUEL VALVE DISCHARGE BRACKET WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BRACKET AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (Z)
